# SDR REXA201100855

- Difficulty date: November 19, 2011
- Submitted: November 29, 2011
- Operation: Air carrier
- Aircraft: N8390A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7390
- Aircraft time: 25,253 hours, 22,703 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

WING OVERHEAT ON CLIMBOUT RAN QRH MSG WENT OUT.  PERFORMED OPS CHECK OF WING ANTI SYSTEM IAW AMM 30-12-00.  OPS CHECK NORMAL.  NO FAULTS FOUND.  OK FOR SERVICE.
